DOI 10.1016/j.ejphar.2022.175379
Gastrointestinal inflammation plays a critical role in chemotherapy-induced nausea and vomiting.
Аннотация
Chemotherapy-induced nausea and vomiting (CINV) is a common side effect of patients with cancer receiving chemotherapeutic drugs. However, the pathological mechanism of CINV is biologically multifaceted and has not yet been fully elucidated. Despite this, increasing evidence indicates that gastrointestinal (GI) inflammation dramatically contributes to the incidence of CINV. It is well established that 5-hydroxytryptamine and substance P are critical meditators in both of CINV and GI inflammation by binding to their corresponding receptors. Meanwhile, antiemetic drugs used for the prophylaxis of CINV have demonstrated surprising effects on relieving GI inflammation, and anti-inflammatory drugs are also effective in preventing CINV. The commonalities between the pathogenesis and clinical treatment of GI inflammation and CINV indicate that GI inflammation is an essential mechanism in CINV. In this review, we provide novel insights into the crucial role of GI inflammation in CINV, with the aim to discover the novel antiemetic drugs against CINV from the perspective of alleviating GI inflammation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.